Makale
Tam Makale
Ulusal
2023
On approximating fixed points of a new class of generalized nonexpansive mappings in uniformly convex hyperbolic space
Manas Journal of Engineering
Cilt 11 · Sayı 2 · ss. 223–228 · 25.12.2023
Özet
In this paper, we introduce the definition of a new class of generalized nonexpansive mappings in hyperbolic space. Additionally, we construct the rewritten version of the Mann iteration process in hyperbolic space. Then, using the iterative procedure we established, we prove convergence theorems for 𝑎−𝑏−generalized nonexpansive mappings in a uniformly convex hyperbolic space. Lastly, we offer a numerical example to illustrate our findings.
Atıf için künye
Kadıoğlu Karaca, N. (2023). On approximating fixed points of a new class of generalized nonexpansive mappings in uniformly convex hyperbolic space. Manas Journal of Engineering, 11(2), 223–228. https://doi.org/10.51354/mjen.1361003
BibTeX
@article{kadioglukaraca2023-57178,
author = {Kadıoğlu Karaca, Nazlı},
title = {On approximating fixed points of a new class of generalized nonexpansive mappings in uniformly convex hyperbolic space},
journal = {Manas Journal of Engineering},
year = {2023},
volume = {11},
number = {2},
pages = {223--228},
issn = {1694-7398},
doi = {10.51354/mjen.1361003},
url = {https://akademik.atauni.edu.tr/yayinlar/57178-on-approximating-fixed-points-of-a-new-class-of-generalized-nonexpansive}
}